# SDR SWAA960752

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch Lever
- Part number: BACC1873R
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER WOULD NOT PASS OFF POSITION WITHOUT USING OVERRIDE.  FLIGHT CONTINUED AND LANDED NORMALLY. REMOVED AND REPLACED LANDING GEAR LATCH LEVER AND PRESSURE WARNING CIRCUIT BREAKER ON P6-3 PANEL.  OPS CHECKED GOOD PER BOEING M/M.
